Revista Matemática Iberoamericana


Full-Text PDF (2042 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 1, 1994, pp. 189–220
DOI: 10.4171/RMI/150

Published online: 1994-04-30

Convexity at infinity and Brownian motion on manifolds with unbounded negative curvature

Alano Ancona[1]

(1) Université Paris-Sud 11, Orsay, France

No abstract available for this article.

No keywords available for this article.

Ancona Alano: Convexity at infinity and Brownian motion on manifolds with unbounded negative curvature. Rev. Mat. Iberoamericana 10 (1994), 189-220. doi: 10.4171/RMI/150